# SDR 2002F00245

- Difficulty date: January 28, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N373PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23749
- System (JASC): 2200 · Auto Flight System
- Part: Limiter
- Part number: R10534182
- Condition: Defective
- Location: Afcs
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ATL - AUTO PILOT WILL NOT ENGAGE.  REMOVED AND REPLACED AILERON FORCE LIMITER AND OPERATION CHECKED NORMAL PER MM 22-11-13.  (M)
